
Always read the label and follow the directions for use. Incorrect use could be harmful.
Refer to any Health & Product Warnings below
Each caplet contains Paracetamol 500 mg
Store below 30C.
Information provided on this page is supplied to assist our customers to select suitable products. However, products and their ingredients are liable to change at short notice, which may affect nutritional, country of origin, ingredient and allergen information. Therefore, you should always check product labels before consuming. If you require specific information to assist in your purchasing decision, we recommend that you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 0800 404040.
Health and product warnings
Do not use Panadol If you are allergic to paracetamol, If using other medicines containing paracetamol, For children below age 12, For more than 48 hours for children aged 12-17 except on medical advice, For more than a few days at a time in adults except